Branching laws for some unitary representations of SL(4,R)

Bent Ørsted, Birgit Speh

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

    Abstract

    In this paper we consider the restriction of a unitary irreducible representation of type Aq(λ) of GL(4,R) to reductive subgroups H which are the fixpoint sets of an involution. We obtain a formula for the restriction to the symplectic group and to GL(2,C), and as an application we construct in the last section some representations in the cuspidal spectrum of the symplectic and the complex general linear group. In addition to working directly with the cohmologically induced module to obtain the branching law, we also introduce the useful concept of pseudo dual pairs of subgroups in a reductive Lie group.
    Original languageEnglish
    JournalSymmetry, Integrability and Geometry: Methods and Applications
    Volume4
    Number of pages19
    ISSN1815-0659
    DOIs
    Publication statusPublished - 2008

    Fingerprint

    Dive into the research topics of 'Branching laws for some unitary representations of SL(4,R)'. Together they form a unique fingerprint.

    Cite this